Vol. 31, No. 3, 1969
Download this article
For screen
For printing
Recent Issues
Vol. 334:
1
Vol. 333:
1
2
Vol. 332:
1
2
Vol. 331:
1
2
Vol. 330:
1
2
Vol. 329:
1
2
Vol. 328:
1
2
Vol. 327:
1
2
Online Archive
Volume:
Issue:
1
2
3
4
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Officers
Subscriptions
ISSN 1945-5844 (electronic)
ISSN 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
Correction to: “On automorphisms of separable algebras”
Lindsay Nathan Childs and Frank Rimi DeMeyer
Vol. 31 (1969), No. 3, 833
DOI:
10.2140/pjm.1969.31.833
Abstract
Volume 23 (1967), 25-34
Mathematical Subject Classification
Primary: 16.70
Milestones
Received: 5 March 1969
Published: 1 December 1969
Authors
Lindsay Nathan Childs
Frank Rimi DeMeyer
© Copyright 1969 Pacific Journal of Mathematics. All rights reserved.